MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M4100

EBR SYSTEMS, INC. WiSE CRT System; M4100
Model Number M4100
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that electrode tracking was occasionally intermittent and could not be maintained in any location.During subsequent evaluation, the transmitter was identified as flipped.The initial implant was performed on (b)(6) 2026, and was technically challenging due to tissue depth and patient body habitus (patient weight approximately 450 lbs).No electrode tracking issues were noted during this initial procedure.A repeat electrode implant was performed on (b)(6) 2026, at which time the flipped transmitter was identified.The transmitter pocket and placement were not revised during this procedure; therefore, suture-related issues could not be assessed.Per physician discussion, potential device manipulation by the patient was considered.The patient reported that at an unspecified date, he bent over and felt a "pop." a transmitter revision procedure is scheduled for (b)(6) 2026.

Brand Name
WiSE CRT System
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 97085
Manufacturer Contact
taliah harris, bsn, rn
480 oak\mead parkway
sunnyvale, CA 97085
+1(408)720-1906
MDR Report Key25669717
Report Number3013596742-2026-00050
Device Sequence Number21445771
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM4100
Device Lot NumberP260026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer06/04/2026
06/04/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date08/25/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown